# SDR DALA1119419878

- Difficulty date: March 16, 2011
- Submitted: March 17, 2011
- Operation: Air carrier
- Aircraft: N787NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48149
- Aircraft time: 67,736 hours, 61,525 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN STA 693 RBL 50 RIGHT SIDE CUSP WEB CRACKED 2EA PLACES.  REMOVED CUSP WEB AND ATTACHING CLIPS AND SPLICES IAW SRM 51-10-4 REPAIRED CRACKED WEB USING .020 7075-T6 AND .025 7075-T6 IAW DC-9 SRM DC9A-53-010-16-801-663A-A PGS 1-7.  RE-INSTALLED REPAIRED CUSP WEB, ATTACHING CLIPS AND SPLICES IAW SRM 51-30-5 AND 51-30-1 P245.
